# SDR ABXA030306

- Difficulty date: June 19, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 54,797 hours, 52,094 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 59132626
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON LEADING EDGE INBOARD ATTACH MOUNT HAD CRACKED REPAIR ANGLES.  REMOVED, FABRICATED NEW ANGLE AND INSTALLED IAW DC-9 SSRM DWG  K05159.
